MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1093/ajcp/78.2.236

Медицинская библиотека · American journal of clinical pathology · 1982

Budd-Chiari Syndrome and antithrombin III deficiency.

McClure S, Dincsoy H P, Glueck H

Клинический случайСтатьяПеревод в очереди

Аннотация

Presented herein is a case report of a 20-year-old woman with a past history of oral contraceptive use who developed Budd-Chiari syndrome. Onset of her illness was abrupt and stormy, simulating fulminant viral hepatitis or toxic hepatic injury. She died within six months of her initial presentation. Although the patient discontinued the use of oral contraceptives two years prior to the initial presentation of the disease, the morphologic features of the venous thrombosis and hepatic damage were indicative of a chronic, ongoing process of longer than six months' duration, thus raising the possibility of a cause-effect relationship between the "pills" and thrombotic process. Of interest was the finding of persistently depressed antithrombin III levels. While a relationship between oral contraceptive usage, antithrombin III deficiency and the Budd-Chiari syndrome is strongly suggested in this case, prospective studies are needed to substantiate this view.

Для цитирования: McClure S, Dincsoy H P, Glueck H. Budd-Chiari Syndrome and antithrombin III deficiency.. American journal of clinical pathology. 1982. DOI: 10.1093/ajcp/78.2.236.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.